Differential equations with boundary conditions perturbed by a Poisson noise

Aureli Alabert, Miguel A. Marmolejo

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

We consider one-dimensional differential equations with a boundary condition on the interval [0,1], perturbed by a Poisson noise. We study existence and uniqueness, the law of the solution and in which cases the solution is a reciprocal process. © 2001 Elsevier Science B.V.
Original languageEnglish
Pages (from-to)255-276
JournalStochastic Processes and their Applications
Volume91
DOIs
Publication statusPublished - 1 Jan 2001

Keywords

  • 34F05
  • 60H10
  • 60J25
  • Boundary conditions
  • Poisson noise
  • Reciprocal processes
  • Stochastic differential equations

Fingerprint

Dive into the research topics of 'Differential equations with boundary conditions perturbed by a Poisson noise'. Together they form a unique fingerprint.

Cite this